Journal of Mathematics and Statistics

Description

Journal of Mathematics and Statistics is a peer reviewed open access international scientific journal presents original and valuable research in all areas of applied and theoretical mathematics and statistics.

Research Article

Weyl's Type Theorems for Quasi-Class A Operators

Pages : 70-74

DOI : 10.3844/jmssp.2008.70.74

Published On : June 30, 2008

Effect of Multicollinearity on Power Rates of the Ordinary Least Squares Estimators

Pages : 75-80

DOI : 10.3844/jmssp.2008.75.80

Published On : June 30, 2008

A Boundedness Theorem for a Certain Third Order Nonlinear Differential Equation

Pages : 88-93

DOI : 10.3844/jmssp.2008.88.93

Published On : June 30, 2008

New Approach to Compute Integral Transforms

Pages : 94-97

DOI : 10.3844/jmssp.2008.94.97

Published On : June 30, 2008

A Simple Robust Control Chart Based on MAD

Pages : 102-107

DOI : 10.3844/jmssp.2008.102.107

Published On : June 30, 2008

The Estimation of Logistic Probability Model of Binomial Data: Simulation Comparison

Pages : 108-111

DOI : 10.3844/jmssp.2008.108.111

Published On : June 30, 2008

Some Subordination Results Associated With Certain Subclass of Analytic Meromorphic Functions

Pages : 112-116

DOI : 10.3844/jmssp.2008.112.116

Published On : June 30, 2008

A Pseudo Spline Methods for Solving an Initial Value Problem of Ordinary Differential Equation

Pages : 117-121

DOI : 10.3844/jmssp.2008.117.121

Published On : June 30, 2008

RETRACTED: On the New Branch of Mathematical Science

Pages : 122-123

DOI : 10.3844/jmssp.2008.122.123

Published On : June 30, 2008

A New Partially Blind Signature Based on Factoring and Discrete Logarithms

Pages : 124-129

DOI : 10.3844/jmssp.2008.124.129

Published On : June 30, 2008